Abstract and Applied Analysis

Abstract and Applied Analysis / 2001 / Article

Open Access

Volume 6 |Article ID 572989 | https://doi.org/10.1155/S1085337501000653

M. T. Nair, M. P. Rajan, "Arcangeli's type discrepancy principles for a class of regularization methods using a modified projection scheme", Abstract and Applied Analysis, vol. 6, Article ID 572989, 17 pages, 2001. https://doi.org/10.1155/S1085337501000653

Arcangeli's type discrepancy principles for a class of regularization methods using a modified projection scheme

Received22 Jun 2001

Abstract

Solodkĭ (1998) applied the modified projection scheme of Pereverzev (1995) for obtaining error estimates for a class of regularization methods for solving ill-posed operator equations. But, no a posteriori procedure for choosing the regularization parameter is discussed. In this paper, we consider Arcangeli's type discrepancy principles for such a general class of regularization methods with modified projection scheme.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views107
Downloads420
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.